Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | D | G | H | K | L | P | S
Number of items at this level: 34.

B

Barrett, John W. and Liu, Steve Wenbin (1994) Finite element approximation of the parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 31 (2). pp. 413-428. ISSN 0036-1429. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Barrett, John W. and Liu, Steve Wenbin (1993) Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law. Numerische Mathematik, 64 (1). pp. 433-453. ISSN 0029-599X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Buchler, Ira and Fischer, Michael D. and McGoodwin, JR (1986) Ecological structure, economics, and social organization: the Kapauku. In: De Muer, Gisele, ed. New Trends in Mathematical Anthropology. International Library of Anthropology . Routledge Kegan & Paul, pp. 57-124. ISBN 978-0710200761. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Cardoso, J. R. and Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

D

Davies, Mark and Carpenter, G. Iain (2010) Doing it by more than the numbers. Health Service Journal . pp. 16-17. ISSN 0952-2271. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Dolgov, Sergey and Pearson, John W and Savostyanov, Dmitry V and Stoll, Martin (2015) Fast tensor product solvers for optimization problems with fractional differential equations as constraints. Applied Mathematics and Computation . ISSN 0096-3003. (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Ghasemi, J. and Karami Mollaei, M.R. and Ghaderi, R. and Hojjatoleslami, Ali (2011) Separation of Brain Tissues in MRI based on Multi-Dimensional FCM and Spatial Information. In: International Symposium on Computer Science and Software Engineering (CSSE-2011), June 15-16, 2011 , Shanghai. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hojjatoleslami, Ali and Kittler, Josef (1996) Detection of clusters of microcalcifications using a K-nearest neighbour rule with locally optimum distance metrics. Digital Mammography, IEE Colloquium on . pp. 267-272. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W. and Towler, Kim (2014) Non-standard discretization of biological models. Natural Computing . ISSN 1567-7818. (Submitted) (Full text available)
[img]
Preview

Hou, Peixin and Hojjatoleslami, Ali and Petrou, Maria and Underwood, Craig Ian and Kittler, Josef (1998) Improved JPEG coding for remote sensing. In: International Conference on Pattern Recognition, 1998, Brisbane. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hydon, Peter E. and Mansfield, Elizabeth L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Kittler, Josef and Hojjatoleslami, Ali (1998) A weighted Combination of Classifiers Employing Shared and Distinct Representation. In: IEEE Computer Society Conference, 23 Jun 1998 - 25 Jun 1998 , Santa Barbara. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Krusch, Steffen and Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (Full text available)
[img]
Preview

Krusch, Steffen and Foster, David J (2014) Scattering of Skyrmions. unspecified . (Unpublished) (Full text available)
[img]
Preview

L

Lakkis, Omar and Pryer, Tristan (2012) Gradient recovery in adaptive finite-element methods for parabolic problems. IMA Journal of Numerical Analysis, 32 (1). pp. 246-278. ISSN 0272-4979. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lakkis, Omar and Pryer, Tristan (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1095-7197. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Barrett, John W. (1993) Error bounds for the finite element approximation of a degenerate quasilinear parabolic variational inequality. Advances in Computational Mathematics, 1 (2). pp. 223-239. ISSN 1019-7168 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Barrett, John W. (1996) Finite element approximation of some degenerate monotone quasilinear elliptic systems. SIAM Journal on Numerical Analysis, 33 (1). pp. 88-106. ISSN 0036-1429 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Steve Wenbin and Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. and Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Pearson, John W (2013) Fast iterative solvers for PDE-constrained optimization problems. Doctor of Philosophy (PhD) thesis, University of Oxford. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W (2015) On the development of parameter-robust preconditioners and commutator arguments for solving Stokes control problems. Electronic Transactions on Numerical Analysis, 44 . pp. 53-72. ISSN 1068-9613. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W (2013) A radial basis function method for solving PDE-constrained optimization problems. Numerical Algorithms, 64 (3). pp. 481-506. ISSN 1017-1398. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W and Olver, Sheehan and Porter, Mason A (2015) Numerical methods for the computation of the confluent and Gauss hypergeometric functions. arXiv . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W and Stoll, Martin and Wathen, Andrew J (2014) Preconditioners for state constrained optimal control problems with Moreau-Yosida penalty function. Numerical Linear Algebra with Applications, 21 (1). pp. 81-97. ISSN 1099-1506. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W and Stoll, Martin and Wathen, Andrew J (2012) Regularization-robust preconditioners for time-dependent PDE-constrained optimization problems. SIAM Journal on Matrix Analysis and Applications, 33 (4). pp. 1126-1152. ISSN 0895-4798. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. (2015) Fast iterative solvers for large matrix systems arising from time-dependent Stokes control problems. unspecified . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. (2015) Preconditioned iterative methods for Navier-Stokes control problems. Journal of Computational Physics, 292 . pp. 194-207. ISSN 0021-9991. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. and Stoll, Martin (2013) Fast iterative solution of reaction-diffusion control problems arising from chemical processes. SIAM Journal on Scientific Computing, 35 (5). B987-B1009. ISSN 1064-8275. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. and Stoll, Martin and Wathen, Andrew J (2012) Robust iterative solution of a class of time-dependent optimal control problems. PAMM, 12 (1). pp. 3-6. ISSN 1617-7061. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. and Wathen, Andrew J (2013) Fast iterative solvers for convection-diffusion control problems. Electronic Transactions on Numerical Analysis, 40 . pp. 294-310. ISSN 1068-9613. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Pearson, John W. and Wathen, Andrew J (2012) A new approximation of the Schur complement in preconditioners for PDE-constrained optimization. Numerical Linear Algebra with Applications, 19 (5). pp. 816-829. ISSN 1099-1506. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Stoll, Martin and Pearson, John W. and Maini, Philip K (2015) Fast solvers for optimal control problems from pattern formation. Journal of Computational Physics . ISSN 0021-9991. (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun May 3 22:07:53 2015 BST.